Alert archive / Colorado / Red Flag Warnings in 2018
Red Flag Warning 27, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Jun 9, 2018, 9:00 AM MDT for 11 counties in Colorado. It took effect at Jun 10, 2018, 10:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2018, 9:00 AM MDT (15:00 UTC)
- In effect from
- Jun 10, 2018, 10:00 AM MDT
- Expired
- Jun 10, 2018, 10:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Arapahoe County, CO, Clear Creek County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Lincoln County, CO, Park County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 62 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 3.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3472 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
233 WWUS85 KBOU 091500 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 900 AM MDT Sat Jun 9 2018 ...VERY WARM TEMPERATURES AND GUSTY WINDS WILL BRING CRITICAL FIRE WEATHER CONDITIONS ACROSS JACKSON, GRAND AND SUMMIT COUNTIES BELOW 9000 FEET...SOUTH PARK...THE PALMER DIVIDE... AND SOUTHERN RANGE FOOTHILLS ON SUNDAY... COZ211-213-214-216-241-246-247-092300- /O.UPG.KBOU.FW.A.0015.180610T1600Z-180611T0100Z/ /O.NEW.KBOU.FW.W.0027.180610T1600Z-180611T0100Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Elbert/Central and East Douglas Counties Above 6000 Feet- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 900 AM MDT Sat Jun 9 2018 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MDT ON SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS INCLUDING NORTH PARK...MIDDLE PARK AND SOUTH PARK...THE SOUTHERN FOOTHILLS...THE PALMER DIVIDE AND LINCOLN COUNTY...FIRE WEATHER ZONES 211...213...214...216...241...246 AND 247... The National Weather Service in Denver has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from 10 AM to 7 PM MDT Sunday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 211...213...214...216... 241...246 and 247. * Timing...From 10 AM MDT until 7 PM MDT. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...Poor relative humidity recoveries early Sunday morning will be followed by readings as low as 9 percent by noon. * Impacts...Warm temperatures, low humidities and gusty winds will cause vegetation to dry out and make dangerous fire behavior possible. Rapid growth and spread of fires can be anticipated under these conditions. Outdoor burning is strongly discouraged, check with local authorities on any burn bans in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
5 follow-up statements
696 WWUS85 KBOU 092111 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 311 PM MDT Sat Jun 9 2018 ...VERY WARM TEMPERATURES AND GUSTY WINDS WILL BRING CRITICAL FIRE WEATHER CONDITIONS ACROSS JACKSON, GRAND AND SUMMIT COUNTIES BELOW 9000 FEET...SOUTH PARK...THE PALMER DIVIDE... AND SOUTHERN RANGE FOOTHILLS ON SUNDAY AND SUNDAY EVENING... COZ211-213-214-216-241-246-247-100515- /O.EXT.KBOU.FW.W.0027.180610T1600Z-180611T0400Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Elbert/Central and East Douglas Counties Above 6000 Feet- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 311 PM MDT Sat Jun 9 2018 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS INCLUDING NORTH PARK...MIDDLE PARK AND SOUTH PARK...THE SOUTHERN FOOTHILLS...THE PALMER DIVIDE AND LINCOLN COUNTY...FIRE WEATHER ZONES 211...213...214...216...241...246 AND 247... * Affected Area...Fire Weather Zones 211...213...214...216... 241...246 and 247. * Timing...From 10 AM MDT until 10 PM MDT. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...Poor relative humidity recoveries early Sunday morning will be followed by readings as low as 9 percent by noon. * Impacts...Warm temperatures, low humidities and gusty winds will cause vegetation to dry out and make dangerous fire behavior possible. Rapid growth and spread of fires can be anticipated under these conditions. Outdoor burning is strongly discouraged, check with local authorities on any burn bans in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
692 WWUS85 KBOU 100258 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 858 PM MDT Sat Jun 9 2018 ...VERY WARM TEMPERATURES AND GUSTY WINDS WILL BRING CRITICAL FIRE WEATHER CONDITIONS ACROSS JACKSON, GRAND AND SUMMIT COUNTIES BELOW 9000 FEET...SOUTH PARK...THE PALMER DIVIDE...AND SOUTHERN RANGE FOOTHILLS ON SUNDAY AND SUNDAY EVENING... COZ211-213-214-216-241-246-247-101100- /O.CON.KBOU.FW.W.0027.180610T1600Z-180611T0400Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Elbert/Central and East Douglas Counties Above 6000 Feet- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 858 PM MDT Sat Jun 9 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS INCLUDING NORTH PARK...MIDDLE PARK AND SOUTH PARK...THE SOUTHERN FOOTHILLS...THE PALMER DIVIDE AND LINCOLN COUNTY...FIRE WEATHER ZONES 211...213...214...216...241...246 AND 247... * Affected Area...Fire Weather Zones 211...213...214...216... 241...246 and 247. * Timing...From 10 AM MDT until 10 PM MDT. * Winds...Southwest 10 to 20 mph with gusts up to 40 mph. * Relative Humidity...As low as 9 percent. * Impacts...Warm temperatures, low humidities and gusty winds will cause vegetation to dry out and make dangerous fire behavior possible. Rapid growth and spread of fires can be anticipated under these conditions. Outdoor burning is strongly discouraged, check with local authorities on any burn bans in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
181 WWUS85 KBOU 100932 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 332 AM MDT Sun Jun 10 2018 ...VERY WARM TEMPERATURES AND GUSTY WINDS WILL BRING CRITICAL FIRE WEATHER CONDITIONS ACROSS JACKSON, GRAND AND SUMMIT COUNTIES BELOW 9000 FEET...SOUTH PARK...THE PALMER DIVIDE...AND SOUTHERN RANGE FOOTHILLS TODAY AND THIS EVENING... COZ211-213-214-216-241-246-247-102200- /O.CON.KBOU.FW.W.0027.180610T1600Z-180611T0400Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Elbert/Central and East Douglas Counties Above 6000 Feet- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 332 AM MDT Sun Jun 10 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS INCLUDING NORTH PARK...MIDDLE PARK AND SOUTH PARK...THE SOUTHERN FOOTHILLS...THE PALMER DIVIDE AND LINCOLN COUNTY...FIRE WEATHER ZONES 211...213...214...216...241... 246 AND 247... * Affected Area...Fire Weather Zones 211...213...214...216... 241...246 and 247. * Timing...From 10 AM MDT until 10 PM MDT. * Winds...Southwest 10 to 20 mph with gusts up to 40 mph. * Relative Humidity...As low as 5 percent. * Impacts...Warm temperatures, low humidities and gusty winds will cause vegetation to dry out and make dangerous fire behavior possible. Rapid growth and spread of fires can be anticipated under these conditions. Outdoor burning is strongly discouraged, check with local authorities on any burn bans in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
719 WWUS85 KBOU 102055 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 255 PM MDT Sun Jun 10 2018 ...CRITICAL FIRE WEATHER CONDITIONS THROUGH 10 PM FOR HIGH MOUNTAIN VALLEYS...SOUTHERN FOOTHILLS...PALMER DIVIDE AND EAST INTO LINCOLN COUNTY...POSSIBLE CRITICAL FIRE WEATHER CONDITIONS MONDAY OVER THE NORTHERN MOUNTAINS... .Hot, dry and breezy conditions ahead of an approaching cold front tonight will continue critical fire weather conditions across the area. Cooler temperatures are expected tomorrow, but dry conditions and winds may reach criteria again over the northern mountains. COZ211-110500- /O.NEW.KBOU.FW.A.0016.180611T1700Z-180612T0100Z/ /O.CON.KBOU.FW.W.0027.000000T0000Z-180611T0400Z/ Jackson County Below 9000 Feet- 255 PM MDT Sun Jun 10 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK...FIRE WEATHER ZONE 211... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK...FIRE WEATHER ZONE 211... The National Weather Service in Denver has issued a Fire Weather Watch FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from Monday morning through Monday evening. * Affected Area...Fire Weather Zone 211. * Timing...From 10 AM MDT until 10 PM MDT. * Winds...West 15 to 25 mph with gusts up to 45 mph through this evening. West winds potentially gusting up to 30 mph Monday afternoon. * Relative Humidity...As low as 10 percent this afternoon and early evening. Possibly as low as 13 percent Monday afternoon. * Impacts...Warm temperatures, low humidities and gusty winds will cause vegetation to dry out and make dangerous fire behavior possible. Rapid growth and spread of fires can be anticipated under these conditions. Outdoor burning is strongly discouraged, check with local authorities on any burn bans in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ213-214-216-241-246-247-110400- /O.CON.KBOU.FW.W.0027.000000T0000Z-180611T0400Z/ Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Elbert/Central and East Douglas Counties Above 6000 Feet- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 255 PM MDT Sun Jun 10 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS INCLUDING MIDDLE PARK AND SOUTH PARK...THE SOUTHERN FOOTHILLS...THE PALMER DIVIDE AND LINCOLN COUNTY...FIRE WEATHER ZONES 213...214...216...241... 246 AND 247... * Affected Area...Fire Weather Zones 213...214...216...241... 246 and 247. * Timing...From 10 AM MDT until 10 PM MDT. * Winds...Southwest 10 to 20 mph with gusts up to 40 mph. * Relative Humidity...As low as 7 percent. * Impacts...Warm temperatures, low humidities and gusty winds will cause vegetation to dry out and make dangerous fire behavior possible. Rapid growth and spread of fires can be anticipated under these conditions. Outdoor burning is strongly discouraged, check with local authorities on any burn bans in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
455 WWUS85 KBOU 110408 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 1008 PM MDT Sun Jun 10 2018 COZ211-111400- /O.EXP.KBOU.FW.W.0027.000000T0000Z-180611T0400Z/ /O.CON.KBOU.FW.A.0016.180611T1700Z-180612T0100Z/ Jackson County Below 9000 Feet- 1008 PM MDT Sun Jun 10 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE MONDAY MORNING THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR JACKSON COUNTY BELOW 9000 FEET... ...RED FLAG WARNING HAS EXPIRED THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR JACKSON COUNTY BELOW 9000 FEET... * Affected Area...Fire Weather Zone 211. * Timing...From 10 AM MDT Monday morning until 10 PM MDT Monday evening. * Winds...West 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 14 percent. * Impacts...Warm temperatures, low humidities and gusty winds will cause vegetation to dry out and make dangerous fire behavior possible. Rapid growth and spread of fires can be anticipated under these conditions. Outdoor burning is strongly discouraged, check with local authorities on any burn bans in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ213-214-216-241-246-247-110515- /O.EXP.KBOU.FW.W.0027.000000T0000Z-180611T0400Z/ Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Elbert/Central and East Douglas Counties Above 6000 Feet- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 1008 PM MDT Sun Jun 10 2018 ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR GRAND AND SUMMIT COUNTIES BELOW 9000 FEET...CENTRAL AND SOUTHEAST PARK COUNTY...THE SOUTHERN FRONT RANGE FOOTHILLS AND PALMER DIVIDE... Conditions are expected to gradually improve overnight as temperatures cool and relative humidities gradually recover. Gusty northerly winds will move through the region through midnight as a cold front moves north to south across the region. The stronger gusts associated with the front should start to subside by 0200. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Jun 9, 3:18 AM MDT, 5 hours 42 minutes earlier.
Area forecast discussion, Jun 9, 3:18 AM MDT, 5 hours 42 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 318 AM MDT Sat Jun 9 2018 .SHORT TERM...(Today and tonight) Issued at 318 AM MDT Sat Jun 9 2018 Upper level ridge will remain parked over the middle part of the country. This will again bring very warm temperatures, and possibly record highs today. There will be a good chance the record high of 95 degrees at KDEN will fall. Highs today should be similar to a few degrees warmer than yesterday. This puts highs in the mid to upper 90s across northeast Colorado. Airmass will be as dry as yesterday over the higher terrain and along the Front Range. The dryness spreads over the northeast plains today where it will be drier. High based cumulus clouds should form this afternoon and some may produce gusty outflow winds. Otherwise, appears the airmass will be too dry to produce thunderstorms. Chances for storms over the far northeast is not zero, but the chances are very low and will not have thunderstorms mentioned in the forecast. Expect warm overnight lows because of the very warm airmass. A deepening low pressure trough over the eastern plains may keep winds from going calm, and thus help keep temperatures warm tonight. .LONG TERM...(Sunday through Friday) Issued at 318 AM MDT Sat Jun 9 2018 Overall, no significant changes from the current trends already in place. The hottest day of the period still appears to be Sunday. The upper ridge axis will shift eastward into the Central Plains by 00z Monday with a thermal ridge still in place over eastern CO. In addition, the flow aloft will be increasing from the southwest. The combination dry fuels, gusty winds and low relative humidities in the afternoon with lead to critical fire weather concerns. See the fire weather discussion below. No thunderstorms as the mid levels will keep the airmass capped through Sunday evening, Sunday night the flow aloft will become westerly an an upper trough over the Pacific Northwest shifts eastward into the northern Rockies. A cold front associated with this system will push into the cwa late Sunday night. No relief in terms of precipitation, but afternoon temperatures closer to normal will lessen the fire danger a little. Conditions in the mountain valleys are not expected to improve so the fire danger there will remain high. The flow aloft will remain westerly on Tuesday with a ridge to the south of Colorado and a trough over the northern tier states. The airmass will remain capped until Tuesday evening, when some thunderstorms will possibly develop. The best chance of storms will be over the Palmer Divide and adjacent plains. By the middle of the week, temperatures will start to increase in the afternoon as a ridge of high pressure rebuilds over the Desert Southwest/Four Corners regions. Low level moisture over the northeast plains will help increase the chance of thunderstorms on Wednesday and Thursday. By Thursday, high temperatures will climb back into the 90s, elevating the fire danger once again. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 318 AM MDT Sat Jun 9 2018 A dry airmass will persist over Colorado bringing mostly clear skies through 18Z. There will be cumulus build ups, beginning over the mountains after 18Z and then spreading eastward through early evening. The airmass will be too dry and stable for thunderstorms. However, dry microbursts will be possible with the high based cumulus clouds. Wind gust to 35 knots will be possible with these microbursts. The main time frame for these will be 22Z to 02Z. Otherwise, light winds are expected today. && .FIRE WEATHER... Issued at 318 AM MDT Sat Jun 9 2018 Sunday will be hot and breezy with low afternoon humidities. Vegetation in Jackson, Grand and Summit Counties below 9000 feet, central and southeast Park County, and along the Palmer Divide has been drying out as well due to the lack of rainfall. A Fire Weather Watch remains in effect for fire weather zones 211, 213, 214, 216, 241, 246 and 247 for late Sunday morning through early evening. Southwest winds gusting above 30 MPH at times will help raise fire danger levels and make dangerous fire behavior possible. && .BOU WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Sunday morning through Sunday evening for COZ211-213-214-216-241-246-247. && SHORT TERM...Meier LONG TERM...Cooper AVIATION...Meier FIRE WEATHER...Cooper
Hazardous weather outlook, Jun 9, 3:49 AM MDT, 5 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 349 AM MDT Sat Jun 9 2018 COZ030>051-101000- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 349 AM MDT Sat Jun 9 2018 ...High Fire Danger on Sunday... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. It will be very warm today with record highs possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Temperatures will remain well above normal on Sunday. Westerly winds will increase over the mountains Sunday and Monday which will increase the fire danger. The worst of the two days will be on Sunday. A dry cold front is expected to move across the plains Sunday night resulting in afternoon temperatures closer to normal on Monday. Late Tuesday through Thursday, subtropical moisture will increase across the area from the southwest which will allow for a better chance of afternoon and evening thunderstorms at that time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:19 PM MDT | Special Weather Statement | BOU | Logan | 26 min |
Nearby
Red Flag Warnings in Colorado, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.